# SDR QXEA2016092900627

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELLY SKIN HAS "BURN MARKS" FROM FS (-) 39.00 TO FS (+) 1.00, BETWEEN STGRS 32L AND 31L (6 PLACES) MARKED. PERFORMED Q400 SRM REPAIR 53-20-31 REPAIR-03 REF Q400 SRM 51-42-05, 51-23-00, 51-25-10. C/W ET INSP REF Q400 NDTM 51-00-06 NO DEFECTS NOTED. EVALUATED FOUND NO DEFECTS OR CRACKS ALONG SPLICE CUT LINE AFT NDT. SRM REPAIR FOR ITEM #1 TO BE ACCOMPLISHED ON DAMAGE AT STRAP. RESTORE FINISH TO REPAIRED AREA AS NEEDED REF Q400 SRM 51-25-15 TEMP REVISION 51-033 PG. 201 AND PGS. 208-209 ITEM C-1-3 REPAIR-01. C/W ET INSP PER Q400 RD 8/4-53-7748 NO DEFECTS NOTED. EVALUATED AFTER NDT NO DEFECTS NOTED REF Q400 HORIZON AIR RD 8/4-53-7748. PERFORMED PERMANENT REPAIR TO SKIN AT FS 1.00 BETWEEN STR 32L AND 31L REF Q400 SRM 53-00-00 REPAIR-08. C/W ET INSP REF Q400 NDTM 51-00-06 NO DEFECTS NOTED. EVALUATED AFTER NDT NO DEFECTS NOTED. CLARIFICATION EVALUATION FOR 2 REMAINING "BURN MARKS". UPON FURTHER INSPECTION/EVALUATION FOUND 2 EA PLACES TO BE SMALL CHIPS IN PAINT, NO BURN MARKS NOTED, NO DAMAGE NOTED.
